# SDR AALA202109011030

- Difficulty date: August 11, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 36,487 hours, 14,248 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR LOWER SURFACE DELAMINATED AT RIB 6 AND 16 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR LOWER SURFACE PER SRM 55-21-11-300-032.
